MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO. DRIVE; BED

SHENYANG HENYI ENTERPRISE CO. DRIVE; BED
Model Number 15030BV-HR
Medical Device Problem Codes Overheating of Device (1437); Material Deformation (2976)
Health Effect - Clinical Codes Burn(s) (1757); Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving an electric bed, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user of the bed stated that "he was injured and developed breakdown and has an open wound on his back" the end user did not seek medical attention.Drive did not receive any information regarding the patient's overall pressure injury management program.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO.
no.386-3 qingnian st.
heping dis., shenyang liaoning 11000 4
CH  110004
MDR Report Key16388739
Report Number2438477-2022-00137
Device Sequence Number5605209
Product Code FNL
UDI-Device Identifier00822383211534
UDI-Public00822383211534
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2023
Report Date (Section F) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15030BV-HR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/26/2022
Device Age2 YR
Date Report to Manufacturer02/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA02/07/2023